# SDR CAL950937

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 7936907665
- Condition: Leaking
- Location: Rudder
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 0378 - BOS - THE RIGHT HYDRAULIC QUANTITY BEGAN TO DROP RAPAIDLY WHILE CLIMBING THROUGH 1700 FEET LEAVING EWR, BOUND FOR BOS.  THE FLIGHT MANUAL PROCEDURES WERE FOLLOWED AND THE LANDING GEAR WAS EXTENDED MANUALLY FOR AN UNEVENTFUL LANDING AT BOS.  MAINTENANCE FOUND THE RUDDER POWER HYDRAULIC SUPPLY LINE LEAKING AT B-NUT.  THE LINE WAS REMOVED AND A HYDRAULIC FLEX LINE WAS INSTALLED.  A DIP WAS ISSUED TO REPLACE THE FLEX LINE WITHIN 500 FLIGHTS OR 1200 FLIGHT HOURS, WHICHEVER OCCURS FIRST.  LEAK CHECKS WERE GOOD.  (M)
